# SDR DALA2014091505061

- Difficulty date: September 14, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 65,690 hours, 49,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT ROW 26DE WAS INOPERATIVE.  MAINTENANCE FOUND A WIRE BROKEN AND REPAIRED IT.  THE SYSTEM RETURNED TO NORMAL.
